On the Zeta-function of a polynomial at infinity



Downloads per month over past year

Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio (2000) On the Zeta-function of a polynomial at infinity. Bulletin des sciences Mathematiques, 124 (3). pp. 213-224. ISSN 0007-4497

[thumbnail of 1998980.pdf]

Official URL: http://www.sciencedirect.com/science/journal/00074497


We use the notion of Milnor fibres of the germ of a meromorphic function and the method of partial resolutions for a study of topology of a polynomial map at infinity (mainly for calculation of the zeta-function of a monodromy). It gives effective methods of computation of the zeta-function for a number of cases and a criterium for a value to be atypical at infinity.

Item Type:Article
Uncontrolled Keywords:Complex polynomial function; Monodromy; Zeta-function; Bifurcation set
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:13915
Deposited On:18 Nov 2011 08:25
Last Modified:06 Feb 2014 09:55

Origin of downloads

Repository Staff Only: item control page